# SDR SWAA073982

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 41,721 hours, 35,280 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 654610914L
- Part serial: SI11200
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT MLG WALKING BEAM BUSHING WORN.  REMOVED AND REPLACED BUSHING PER MM.
